# SDR 95ZZZX3449

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE RT W/W AT STA FS 920 AT VERTICAL FLOOR SUPPORT LIGHTING HOLE HAS A CRACK.  REMOVED FASTENERS, CUT OUT CRACK AREA, FABRICATED AND INSTALLED DOUBLER IAW DER ARW 31298-39.
